On the uniqueness of an element of the best L1-approximation for functions with values in a banach space
Abstract
We study the problem of uniqueness of an element of the best L1-approximation for continuous functions with values in a Banach space. We prove two theorems that characterize the uniqueness subspaces in terms of certain sets of test functions.Downloads
Published
25.01.2000
Issue
Section
Research articles
How to Cite
Babenko, V. F., and M. E. Gorbenko. “On the Uniqueness of an Element of the Best L1-Approximation for Functions With Values in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 30-34, https://umj.imath.kiev.ua/index.php/umj/article/view/4393.